MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-R CEMENTLESS, HA COATED REVISION STEM SIZE 1; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-R CEMENTLESS, HA COATED REVISION STEM SIZE 1; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.061
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 26 september 2017 the supplier of the ceramic ball head involved in this complaint (not marketed in us) provided a document review reporting as follows: the component properties and the microstructure as obtained from the quality document accomplish the requirements as specified at the time of production.There are no indications of any pre-existing material defect or non-conformities regarding sterilisation.Due to a lack of ceramic parts further investigations cannot be done.On 05 2017 the medical affairs director performed a clinical evaluation and commented as follows: early infection in tha, 3 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Batch review performed on 12 october 2017.Lot 168430: (b)(4) items manufactured and released on 02 march 2017.Expiration date: 2022-02-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery due to infection.The surgeon replaced the medacta stem and other non-medacta components (cup, head and liner).The surgery was completed successfully.The pathogen won't be available.

Brand Name
QUADRA-R CEMENTLESS, HA COATED REVISION STEM SIZE 1
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6944531
Report Number3005180920-2017-00567
Device Sequence Number1183508
Product Code LZO
UDI-Device Identifier07630030802393
UDI-Public07630030802393
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2022
Device Catalogue Number01.12.061
Device Lot Number168430
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight91